Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
toolson

Retin-A after Accutane

theoretically, will using retin-a as opposed to using nothing at all heal the blemishes left from the course of accutane treatment quicker?

i have a lot of scarring and PIH from the initial breakout still lingering after 4 months post treatment cus i have skin type IV-V.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×